DOI QR코드

DOI QR Code

HYPERIDENTITIES IN (xy)x ≈x(yy) GRAPH ALGEBRAS OF TYPE (2,0)

  • Khampakdee, Jeeranunt (DEPARTMENT OF MATHEMATICS MAHASARAKHAM UNIVERSITY) ;
  • Poomsa-Ard, Tiang (DEPARTMENT OF MATHEMATICS MAHASARAKHAM UNIVERSITY)
  • Published : 2007.11.30

Abstract

Graph algebras establish a connection between directed graphs without multiple edges and special universal algebras of type (2,0). We say that a graph G satisfies an identity $s{\approx}t$ if the corresponding graph algebra $\underline{A(G)}$ satisfies $s{\approx}t$. A graph G=(V,E) is called an $(xy)x{\approx}x(yy)$ graph if the graph algebra $\underline{A(G)}$ satisfies the equation $(xy)x{\approx}x(yy)$. An identity $s{\approx}t$ of terms s and t of any type ${\tau}$ is called a hyperidentity of an algebra $\underline{A}$ if whenever the operation symbols occurring in s and t are replaced by any term operations of $\underline{A}$ of the appropriate arity, the resulting identities hold in $\underline{A}$. In this paper we characterize $(xy)x{\approx}x(yy)$ graph algebras, identities and hyperidentities in $(xy)x{\approx}x(yy)$ graph algebras.

Keywords

identities;hyperidentities;term;normal form term;binary algebra;graph algebra;$(xy)x{\approx}x(yy)$ graph algebra

References

  1. K. Denecke and M. Reichel, Monoids of hypersubstitutions and M-solid varieties, Con-tributions to general algebra, 9 (Linz, 1994), 117-126, Holder-Pichler-Tempsky, Vienna, 1995
  2. E. W. Kiss, R. Poschel, and P. Prohle, Subvarieties of varieties generated by graph algebras, Acta Sci. Math. (Szeged) 54 (1990), no. 1-2, 57-75
  3. J. Plonka, Hyperidentities in some of vareties, in: General Algebra and discrete Math- ematics ed. by K. Denecke and O. Luders, Lemgo 1995, 195-213
  4. J. Plonka, Proper and inner hypersubstitutions of varieties, in: Proceedings of the Interna- tional Conference: Summer School on General Algebra and Ordered Sets 1994, Palacky University Olomouce 1994, 106-115
  5. T. Poomsa-ard, Hyperidentities in associative graph algebras, Discuss. Math. Gen. Al-gebra Appl. 20 (2000), no. 2, 169-182 https://doi.org/10.7151/dmgaa.1014
  6. T. Poomsa-ard, J. Wetweerapong, and C. Samartkoon Hyperidentities in Idempotent Graph Algebras, Thai J. Math. 2 (2004), no. 1, 173-182
  7. T. Poomsa-ard, J. Wetweerapong, and C. Samartkoon, Hyperidentities in transitive graph algebras, Discuss. Math. Gen. Algebra Appl. 25 (2005), no. 1, 23-37 https://doi.org/10.7151/dmgaa.1091
  8. R. Poschel, The equational logic for graph algebras, Z. Math. Logik Grundlag. Math. 35 (1989), no. 3, 273-282 https://doi.org/10.1002/malq.19890350311
  9. R. Poschel, Graph algebras and graph varieties, Algebra Universalis 27 (1990), no. 4, 559- 577 https://doi.org/10.1007/BF01189000
  10. K. Denecke and T. Poomsa-ard, Hyperidentities in graph algebras, Contributions to General Algebra and Applications in Discrete Mathematics, Potsdam 1997, 59-68
  11. C. R. Shallon, Nonfinitely based finite algebras derived from lattices, Ph. D. Dissertation, Uni. of California, Los Angeles, 1979

Cited by

  1. IDENTITIES IN BIREGULAR LEFTMOST GRAPH VARIETIES OF TYPE (2,0) vol.02, pp.01, 2009, https://doi.org/10.1142/S1793557109000029
  2. Graph variety generated by linear terms pp.1793-7183, 2018, https://doi.org/10.1142/S1793557119500748